# SDR SWIA202266696

- Difficulty date: September 24, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK AT APPROXIMATELY FS945 HAS CHAFE MARKS. (DAMAGE AREA MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 10/29/2022)    REMOVED OUT OF LIMITS LH SIDE SEAT TRACK BETWEEN FS 913.00 AND FS 969.00 TO FOM NEW REPLACEMENT REF CRJ900 AMM 53-00-49-00-801-A12. / INSTALLED NEW REPLACEMENT LH SIDE SEAT TRACK AND NEW REPLACEMENT HARDWARE BETWEEN FS 913.00 AND FS 969.00 REF CRJ900 AMM 53-00-49-400-801-A12. / TORQUE SCREWDRIVER USED: TOOL # TUC9564  CAL DATE: 12-JAN-22, CAL DUE: 31-JAN-23.
